Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 112, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On rings for which homogeneous maps are linear
P. Fuchs, C. J. Maxson and G. Pilz.
Proc. Amer. Math. Soc. 112 (1991), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042265
Maximal Cohen-Macaulay modules and the quasihomogeneity of isolated Cohen-Macaulay singularities
Alex Martsinkovsky.
Proc. Amer. Math. Soc. 112 (1991), 9-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042270
On flat families of fat points
Giuseppe Paxia.
Proc. Amer. Math. Soc. 112 (1991), 19-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055777
On the Diophantine equation $∑^{n}_{i=1}x_{i}/d_{i}≡0\pmod1$
Qi Sun and Da Qing Wan.
Proc. Amer. Math. Soc. 112 (1991), 25-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1047008
Representations of $SO(k,C)$ on harmonic polynomials on a null cone
Olivier Debarre and Tuong Ton-That.
Proc. Amer. Math. Soc. 112 (1991), 31-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1033957
On the class $A_{1,ℵ_{0}}$
Bebe Prunaru.
Proc. Amer. Math. Soc. 112 (1991), 45-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055779
Uniform $L^{2}$-weighted Sobolev inequalities
Filippo Chiarenza and Alberto Ruiz.
Proc. Amer. Math. Soc. 112 (1991), 53-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055768
Characterizations of ultradistributions with compact support and decomposition by support
Soon-Yeong Chung and Dohan Kim.
Proc. Amer. Math. Soc. 112 (1991), 65-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1047002
Variation of parameters formula for the equation of Cooke and Wiener
K. N. Jayasree and S. G. Deo.
Proc. Amer. Math. Soc. 112 (1991), 75-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1057744
Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition
Manuel A. del Pino and Raúl F. Manásevich.
Proc. Amer. Math. Soc. 112 (1991), 81-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043407
A characterization of the dual of the classical Lorentz sequence space $d(w,q)$
Miguel A. Ariño and Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 112 (1991), 87-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031661
Stability in interpolation of families of Banach spaces
Wei Cao and Yoram Sagher.
Proc. Amer. Math. Soc. 112 (1991), 91-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031449
Radii problems for generalized sections of convex functions
Richard Fournier and Herb Silverman.
Proc. Amer. Math. Soc. 112 (1991), 101-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1047000
Arbitrarily slow approach to limiting behavior
K. Golden and S. Goldstein.
Proc. Amer. Math. Soc. 112 (1991), 109-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1050020
Instability of nonnegative solutions for a class of semipositone problems
K. J. Brown and R. Shivaji.
Proc. Amer. Math. Soc. 112 (1991), 121-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043405
Maximum modulus algebras and analytic varieties
Donna Kumagai and Zbigniew Slodkowski.
Proc. Amer. Math. Soc. 112 (1991), 125-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039534
Multiple solutions for the $p$-Laplacian under global nonresonance
Manuel A. del Pino and Raúl F. Manásevich.
Proc. Amer. Math. Soc. 112 (1991), 131-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1045589
Voiculescu’s double commutant theorem and the cohomology of $C^{*}$-algebras
John Phillips and Iain Raeburn.
Proc. Amer. Math. Soc. 112 (1991), 139-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039262
Approximation of fixed points of asymptotically nonexpansive mappings
Jürgen Schu.
Proc. Amer. Math. Soc. 112 (1991), 143-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039264
A criterion on a subdomain of the disc for its harmonic measure to be comparable with Lebesgue measure
A. L. VolЬberg.
Proc. Amer. Math. Soc. 112 (1991), 153-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1045152
A certain class of triangular algebras in type $II_{1}$ hyperfinite factors
Richard Baker.
Proc. Amer. Math. Soc. 112 (1991), 163-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1049840
On the semiring $L^{+}(C_{0}(X))$
Jor-Ting Chan.
Proc. Amer. Math. Soc. 112 (1991), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037205
A uniqueness result for a semilinear reaction-diffusion system
M. Escobedo and M. A. Herrero.
Proc. Amer. Math. Soc. 112 (1991), 175-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043410
The Rademacher cotype of operators from $l^{N}_{∞}$
S. J. Montgomery-Smith and M. Talagrand.
Proc. Amer. Math. Soc. 112 (1991), 187-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043416
The neat embedding problem and the number of variables required in proofs
Roger D. Maddux.
Proc. Amer. Math. Soc. 112 (1991), 195-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1033959
Rado’s theorem for the Loeb space of an internal $*$-finitely additive measure space
Boško Živaljević.
Proc. Amer. Math. Soc. 112 (1991), 203-207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1056688
The hyperspaces of subcontinua of the pseudo-arc and of solenoids of pseudo-arcs are Cantor manifolds
Paweł Krupski.
Proc. Amer. Math. Soc. 112 (1991), 209-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1037212
The Rochlin invariant of surgered, sewn link exteriors
Mark R. Woodard.
Proc. Amer. Math. Soc. 112 (1991), 211-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1034890
Fixed points of orientation reversing homeomorphisms of the plane
Krystyna Kuperberg.
Proc. Amer. Math. Soc. 112 (1991), 223-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1064906
Another characterization of trees
L. E. Ward.
Proc. Amer. Math. Soc. 112 (1991), 231-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1039538
Uniform continuity on bounded sets and the Attouch-Wets topology
Gerald Beer and Anna Di Concilio.
Proc. Amer. Math. Soc. 112 (1991), 235-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1033956
Steenrod algebra module maps from $H^{*}(B(Z/p)^{n})$ to $H^{*}(B(Z/p)^{s})$
John C. Harris, Thomas J. Hunter and R. James Shank.
Proc. Amer. Math. Soc. 112 (1991), 245-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1047010
Sofic constant-to-one extensions of subshifts of finite type
F. Blanchard and G. Hansel.
Proc. Amer. Math. Soc. 112 (1991), 259-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1050016
On intersections of compacta in Euclidean space
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 112 (1991), 267-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1042264
A lower bound for the spectrum of the Laplacian in terms of sectional and Ricci curvature
Alberto G. Setti.
Proc. Amer. Math. Soc. 112 (1991), 277-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043421
$𝜎$-hereditarily closure-preserving $k$-networks and $g$-metrizability
Yoshio Tanaka.
Proc. Amer. Math. Soc. 112 (1991), 283-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1049850
A characterization of submetacompactness in terms of products
Yukinobu Yajima.
Proc. Amer. Math. Soc. 112 (1991), 291-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1054165
Some remarks on the homology of moduli space of instantons with instanton number $2$
Yasuhiko Kamiyama.
Proc. Amer. Math. Soc. 112 (1991), 297-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1045595